Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

+32-466902147

Volume 2, Issue 1 (2012)

Research Article

Pages: 1 - 19

Hemirings Characterized by Interval Valued (2;2 _ q)-Fuzzy k-Ideals

Muhammad Shabir and Tahir Mahmood

Share this article

Research Article

Pages: 21 - 30

Existence and uniqueness theorems for a class of equations of interaction type between a vibrating structure and a fluid

Marie-Th´er`ese Aimar and Abdelkader Intissar

Share this article

Research Article

Pages: 31 - 42

(L, ⊙)-fuzzy topologies induced by functions

Yong Chan Kim

Share this article

Research Article

Pages: 43 - 49

Some Fixed Point Results on Cone Metric Spaces with w-Distance

Manish Sharma, Rajesh Shrivastava and Zaheer K. Ansari

Share this article

Research Article

Pages: 51 - 61

An Entropic Pathway to Multivariate Gaussian Density

H.J. Haubold, A.M. Mathai and S. Thomas

Share this article

Research Article

Pages: 63 - 75

On the sequence related to Lucas numbers and its properties

Cennet Bolat, Ahme ˙ t Ipek and Hasan Kˆse ,

Share this article
Top